# SDR K11A2011111072803

- Difficulty date: November 10, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N728CK
- Make and model: Boeing 727221
- Aircraft serial: 22451
- Aircraft time: 30,329 hours, 15,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Part serial: 13172
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN CENTER AISLE AT SEAT 8 IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW B727 AMM 33-50-81, OPERATIONAL CHECK GOOD IAW 727 AMM 33-50-81.  DEFECTIVE PART ROUTED TO STOCKROOM FOR DISPOSITION.  TEARDOWN REPORT INDICATES, MISSING RETAINERS AND LAMPS, DEFECTIVE BATTERIES.
